# SDR DALA2015021801410

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 1307 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP FRAME AFT AND FWD FACE AT BS 1307 BETWEEN LONGERONS 28R - 28L.  CORROSION WAS REMOVED BUT REWORKED AREA WAS OUT OF LIMITS.   DAMAGE AREA WAS R & R WITH NEW REPAIR PARTS IAW SRM 53-03D, FIG 3, 51-10-3 PAR 14,21 AND 38, 51-30-2.
